# SDR C2XA05TY052

- Difficulty date: August 26, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 12,029 hours, 9,127 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 14504980602
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 2C INSPECTION, THE VERTICAL STABILIZER RT FITTING WAS FOUND TO HAVE CORROSION INSIDE THE SPHERICAL BEARING HOUSING.  THE CORROSION WAS REMOVED AND THE BEARING HOUSING WAS REAMED AND BUSHED AS PER EXPRESSJET EC5510-01124.
